# SDR COEA2023101107816

- Difficulty date: August 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411240
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 100042 HEAVY CHECK  COE/MINOR REPAIR: INTERNAL FUSELAGE, FLOORBEAM 13 TOP SURFACE BETWEEN L/H INBOARD AND R/H INBOARD SEAT TRACKS HAS LEVEL 2 CORROSION: CORRECTIVE ACTION: REPLACED FLOORBEAM 13 IAW ATR72 SRM 530000-300-853-A01.
